# SDR ASOA2014122611977

- Difficulty date: December 2, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 317 RBL 9 GALLEY ATTACH FITTING CORRODED.  REMOVED AND REPLACED THE FITTING IAW SRM 51-42-06, 51-42-13, AND EA 32-2014-222.
